MAUDE Adverse Event Report: DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM

DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM
Model Number EVO4K220
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the imaging device would not display image.According to the report, the images could not be displayed in the live video menu.There were no adverse consequences to the patient reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that the images cannot be displayed in the live video menu as the attached photo shows during the demo.The complaint device was received at the service center and evaluated.Also, mitek conducted visual inspection of photo provided by customer.During evaluation, it was observed that the live video did not have any channels and image was black; after further inspection it was found that the video capture card was not being detected.Upon visual inspection of the photo, the display showed a black image.The testing of the unit was completed per the service manual, the unit passed all functional tests and is fully operational.Per service manual operational and diagnostic, the reported failure was confirmed.The possible root cause could be that the video card have been damaged from a source with electrical intensity not equal to what it can handle.A manufacturing record evaluation was performed for the finished device [0319040c] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
IMAGE MANAGEMENT SYSTEM
Common Device Name
IMAGE MANAGEMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10944614
Report Number1221934-2020-03740
Device Sequence Number3007012
Product Code LMB
UDI-Device Identifier00817613020543
UDI-Public00817613020543
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVO4K220
Device Catalogue Number242326
Device Lot Number0319040C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1